# SDR FDEA202303160434

- Difficulty date: March 16, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 89,263 hours, 18,305 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB05833
- Condition: Unknown
- Location: 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - TRAILING EDGE INBOARD ISLAND UPPER SKIN LOWER SURFACE FORWARD EDGE FINGER DOUBLER AT XW 398 FOUND DETACHED.  LEFT WING TRAILING EDGE INBOARD ISLAND UPPER SKIN LOWER SURFACE FORWARD EDGE   AT XW 398 FINGER DOUBLER DETACHED AREA REPAIR CARRIED OUT AS PER MD-11 SRM 57-50-01-  2R REPAIR 6 FIGURE 203. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
